Mobile singularities of systems of two differential equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 983-990 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1968_4_6_a2,
     author = {S. G. Kondratenya and A. I. Yablonskii},
     title = {Mobile singularities of systems of two differential equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {983--990},
     year = {1968},
     volume = {4},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1968_4_6_a2/}
}
TY  - JOUR
AU  - S. G. Kondratenya
AU  - A. I. Yablonskii
TI  - Mobile singularities of systems of two differential equations
JO  - Differencialʹnye uravneniâ
PY  - 1968
SP  - 983
EP  - 990
VL  - 4
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1968_4_6_a2/
LA  - ru
ID  - DE_1968_4_6_a2
ER  - 
%0 Journal Article
%A S. G. Kondratenya
%A A. I. Yablonskii
%T Mobile singularities of systems of two differential equations
%J Differencialʹnye uravneniâ
%D 1968
%P 983-990
%V 4
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1968_4_6_a2/
%G ru
%F DE_1968_4_6_a2
S. G. Kondratenya; A. I. Yablonskii. Mobile singularities of systems of two differential equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 983-990. http://geodesic.mathdoc.fr/item/DE_1968_4_6_a2/